# SDR EIAA980144

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Ws 499
- Part time: 53,618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C6' CHECK INSPECTION, LT WING TRAILING EDGE UPER T-CHORD AT WS 499 IS CRACKED.  REPAIRED IAW ECRA 478-57-083-02.  (X)
